# SDR DALA2022090705970

- Difficulty date: September 6, 2022
- Submitted: September 7, 2022
- Operation: Air carrier
- Aircraft: N118DU
- Make and model: Bombdr BD1001A10
- Aircraft serial: 50037
- Aircraft time: 8,239 hours, 3,773 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ERA 602016-14AD ISSUED FOR WASTE BOX CORROSION FOUND DURING ACCO MPLISHMENT OF DAL WC 5327-01014. FOLLOW ON ACTION IS REQUIRED. ERA 602016-14AD ISSUED AND IS CURRENT. NO DEVIATIONS ALLOWED. FOLLOW ON ACTION REQ. ACCOMPLISH SECT. II @ EVERY 850FH AFTER SE CT.I. ACCOMP. SECT. III PERMANENT REPAIR WITHIN 8500FH FOLLOWING ACCOMPLISHMENT OF SECT.I. ASSOCIATED ER/A 00-602016 ADDED FOR AC 8118. (LP# 2396842)
